Supercritical semilinear wave equation with non-negative potential

Vladimir Georgiev, Charlotte Heiming, Hideo Kubo

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

We prove a weighted L estimate for the solution to the linear wave equation with a smooth positive time independent potential. The proof is based on application of generalized Fourier transform for the perturbed Laplace operator and a finite dependence domain argument. We apply this estimate to prove the existence of global small data solution to supercritical semilinear wave equations with potential.

Original languageEnglish
Pages (from-to)2267-2303
Number of pages37
JournalCommunications in Partial Differential Equations
Volume26
Issue number11-12
DOIs
Publication statusPublished - 2001 Jan 1

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Supercritical semilinear wave equation with non-negative potential'. Together they form a unique fingerprint.

  • Cite this